# SDR SWAA2022080125460

- Difficulty date: July 3, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 312 TO BS 328 LBL 45.5 FWD GALLEY AND LAV 2022-372860 / [01] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 312 TO BS 328 LBL 45.5 FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG# 141A5400 REV -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
